Cerazette!

I have been on cerazette now for about 3 months to help with my endo symptoms. Previously I found the pain was awful for 3 weeks of the month and I was roughly okay for one week. Now on the pill it's totally unpredictable. I have back pain for a week with some bleeding....then stomach pains for a couple of days with no bleeding...it is totally random and unpredictable. Other days I wake up and feel okay but these days are becoming fewer and fewer. Has anyone else had a similar experience with this pill??

I thought at first it was helping because the pelvic pain is loads better but now I am not so sure!

5 Replies

oldestnewest
  • I was dreadful on cerazette and from reading these boards it seems to be a marmite pill. I think it's actually one of the cheaper pills and if its having these nasty effects on you then maybe see your GP about changing. They do say they take 6 months to settle down, but I know when I was on it I got to 3 months and the GP talked me in to trying a further 3 months.

    It's hard finding what suits you, for me Depo provera reduced my pain to mere cramps (I'm guessing like what "normal" people class as period pain) but it made me bleed a lot: though I prefer light depo bleeding than heavy endo floods any day of the week.

    Good luck with trying something else x

  • I was on cerazette for a couple of months and had to stop taking it. It did seem to reduce symptoms but I felt like another person. I was moody, down, anxious, snappy, tearful and had no control over how I felt at all. After a couple of months my husband (a pharmacist) said I should stop taking it and go back to GP to ask for alternative. I've now been on norethisterone for 8 months (another marmite pill I think, there's never an easy answer with endo is there!). I started taking 3 tablets a day and had similar mood issues to cerazette but after a few weeks this improved and I have found that just taking 2 a day has stopped all bleeding and pain (result). I can tell by my change in mood if I've forgotten to take a tablet - i think my body is now used to this level of hormone and it seems to be working. Might not be the answer for you but if cerazette's not working, it's worth asking about alternatives.

    Best wishes x

  • I am on Cerazette i found this when i first on it but it seems to have calmed down and i am really happy on it i sometimes have some bleeding and a small amount of pain - maybe something else might work x

  • I have been on Cerazette for 6 months. First month I had a period for 3 weeks, quite heavy and seemed to be a lot of old blood. However it was relatively pain free and my mood improved. Months 2-4 bleeding got lighter and shorter but started feeling a bit tetchy and anxious again. Month 5 no bleed at all, so I thought it had finally settled, yay! No... annoyingly at start of packet 6 I had a period again and it has lasted 3 weeks so far and is showing no sign of stopping. It's quite light but is there every day nonetheless. I'm going to go back to docs as I don't think it's going to get to the point where I have no periods, which was the intention. I have also felt really bloated on it and have had to buy new bras as I've gone up a cup size. Other half is happy about that but I'm not as my summer tops feel tight! I will give it another month I think and see where I'm at.

  • Hi,

    I have been taking Cerazette for five years, and for one year for endometriosis 'treatment'. I have found that although it generally stops bleeding it is completely unpredictable. I can go for weeks with no bleeding but then 3 times in 4 weeks. It's painful and the blood is thick, brown and splodgy. I am suffering from horrible spots and acne along my chin and jaw which are related to hormone inbalance. I regularly feel depressed and I don't think cerazette is a great treatment. I bloat alot and my breasts swell regularly. I am returning to my consultant.

You may also like...